Facebook Pixel

Does a slight increase in estrogen make breasts sore?

By August 30, 2016 - 7:28pm
Rate This

I had never had a problem with my breasts being sore before I was put on a different birth control until now. I’ve searched all over the internet and have gotten so many conflicting reviews I just needed to know from someone who is well versed in women. I have asked similar questions before, but this is mainly pertaining to estrogen. Also, does spotting occur more in the first few months if you take BC continuously? I was told to skip my periods. Just curious is all.

Add a Comment1 Comments

HERWriter Guide

Hi cew017

Thank you for your post.

Spotting certainly does happen to some women during the first few months - sometimes longer. It all depends on how the woman's body reacts to the hormones.

With regard to breast pain while on the pill, this can also happen and as with spotting, may stop after several months.


August 31, 2016 - 6:49am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!